# SDR SWAA2016020948814

- Difficulty date: February 6, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 26,463 hours, 12,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT LIGHT INOPERATIVE.  R & R LIGHT IAW AMM.
